Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 16 found articles
 
 
  Domains where the uniform rule is well behaved
 
 
Title: Domains where the uniform rule is well behaved
Author: Roy, Souvik
Sadhukhan, Soumyarup
Appeared in: International journal of game theory
Paging: Volume 53 () nr. 3 pages 1033-1071
Year: 2024-10-07
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands